Controllability of a nonlinear hybrid system

Abstract : In this paper we study a controllability problem for a simplified 1-d nonlinear system which models the self-propelled motion of a rigid body in a fluid located on the real axis. The control variable is the difference of the velocities of the fluid and the solid and depends only on time. The main result of the paper asserts that any final position and velocity of the rigid body can be reached by a suitable input function.
Type de document :
Article dans une revue
Annals of the University of Craiova. Mathematics and Computer Science series, University of Craiova, 2011, 38 (1), pp.35-48
Liste complète des métadonnées

https://hal.inria.fr/hal-00759342
Contributeur : Marius Tucsnak <>
Soumis le : vendredi 30 novembre 2012 - 14:43:35
Dernière modification le : mercredi 31 octobre 2018 - 16:24:03

Identifiants

  • HAL Id : hal-00759342, version 1

Citation

Nicolae Cindea, Sorin Micu, Ionel Roventa, Marius Tucsnak. Controllability of a nonlinear hybrid system. Annals of the University of Craiova. Mathematics and Computer Science series, University of Craiova, 2011, 38 (1), pp.35-48. 〈hal-00759342〉

Partager

Métriques

Consultations de la notice

314